Maximal inequalities, convexity inequality and their duality. I. (English) Zbl 0477.60049


60G42 Martingales with discrete parameter
60E15 Inequalities; stochastic orderings
Full Text: DOI


[1] J. Neveu,Discrete parameter martingales, North-Holland (Amsterdam, 1975). · Zbl 0345.60026
[2] A. Garsia, On a convex function inequality for martingales,Ann. Probability,1 (1973), 171–174. · Zbl 0289.60026
[3] J.Mogyoródi, On an inequality of Marcinkiewicz and Zygmund,Publ. Math. Debrecen (to appear).
[4] R. F. Gundy, On the classL logL, martingales and singular integrals,Studia Math.,23 (1969), 109–118. · Zbl 0181.44202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.